MAUDE Adverse Event Report: MEDTRONIC, INC. CRYOFLEX SURGICAL ABLATION PROBE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING

MEDTRONIC, INC. CRYOFLEX SURGICAL ABLATION PROBE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Model Number 60SF2
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Complete Heart Block (2627); Heart Block (4444)
Date of Event 08/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not available for return to medtronic.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient had a concomitant surgical procedure of mitral valve repair, tricuspid value repair and cabg through sternotomy.During the same procedure (b)(6) 2019) a cryoflex probe powered by a cryoconsole, a cardioblate lp clamp and a cardioblate maps powered by a cardioblate generator were used.The left atrial appendage was oversewn.Left pulmonary vein (pv) and right pulmonary vein (pv) conduction block was successfully achieved.On the same day as the procedure (b)(6) 2019) the patient experienced complete atrioventricular block which was treated with epicardial av pacing.The adverse event was deemed by the site as possibly related to the cryoflex device and not related to the cryoconsole, cardioblate lp clamp, cardioblate maps powered by a cardioblate generator and possibly related to the concomitant and study procedure.
 
Additional Manufacturer Narrative
Additional information: a.Patient information.Weight in kgs.E.Initial reporter 3.Occupation and 4.1 email: these fields were updated.2.6 patient codes (ime/annex e) and 2.6.1 device codes (fdd/annex a): these fields were updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CRYOFLEX SURGICAL ABLATION PROBE
Common Device Name
SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer (Section G)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer Contact
alison sweeney
parkmore business park west
galway, MN 
EI  
7635055378
MDR Report Key9238388
Report Number3008592544-2019-00053
Device Sequence Number19235341
Product Code OCL
UDI-Device Identifier00643169183889
UDI-Public00643169183889
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K123733
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2020
Device Model Number60SF2
Device Catalogue Number60SF2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite